# SDR SIMA20150514003

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 26,283 hours, 21,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER CEILING LIGHT INOPERATIVE.  R & R AFT CABIN EMER CEILING LIGHT IAW AMM 33-50-08. OPERATIONS CHECKED GOOD.
